# SDR WX0A071958

- Difficulty date: May 24, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 49761
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984211
- Condition: Deployed
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE DEPLOYED.  INSTALLED TAIL CONE SLIDE IAW TASK CARD F0615301 & R0902503.                                   T
